# SDR ASOA20120525109

- Difficulty date: May 12, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 23,820 hours, 18,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14590100001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET AT PAX DOOR ENTRANCE BELOW FLOOR.  BLENDED CORROSION, WITHIN LIMITS. TREATED, PRIMED AND PAINTED.
